The Annals of Mathematical Statistics

On Dvoretzky's Stochastic Approximation Theorem

C. Derman and J. Sacks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 2 (1959), 601-606.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706277

Digital Object Identifier
doi:10.1214/aoms/1177706277

Mathematical Reviews number (MathSciNet)
MR107893

Zentralblatt MATH identifier
0161.15603

JSTOR
links.jstor.org

Citation

Derman, C.; Sacks, J. On Dvoretzky's Stochastic Approximation Theorem. Ann. Math. Statist. 30 (1959), no. 2, 601--606. doi:10.1214/aoms/1177706277. https://projecteuclid.org/euclid.aoms/1177706277


Export citation